# SDR SWAA2024062890375

- Difficulty date: May 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD TRAILING EDGE CORRUGATED PLATE IRSS 241 AT LT WING 2024-341180<[01] REPLACED INBOARD TRAILING EDGE CORRUGATED PLATE IRSS 241 AT LT WING IAW SRM B737-700 51-40-02 AND SRM 51-10-02 ITEM 9. MEASURE CRACK IS: 0.375? TOOL USED CALIPER P/N:700-113-10 S/N:0033168 DUE DATE:22DEC24;[02] REPLACED INBOARD TRAILING EDGE CORRUGATED PLATE IRSS 241 AT LT WING IAW SRM B737-700 51-40-02 AND SRM 51-10-02 ITEM 9. MEASURE CRACK IS: 0.375? TOOL USED CALIPER P/N:700-113-10 S/N:0033168 DUE DATE:22DEC24
